DOI 10.1080/09273948.2019.1704021
Disseminated Tubercular Granulomas Associated with the Use of Azathioprine.
Аннотация
Purpose: To describe a case of multiple disseminated choroidal tuberculomas in a patient of early-phase Vogt-Koyanagi- Harada (VKH) disease being treated with Azathioprine.
Methods
A retrospective chart review.
Results
A 55-year-old female, a diagnosed case of VKH disease, was being treated with oral steroids and Azathioprine. During one of her follow-up visit, she was detected with multiple subretinal granulomas with surrounding fluid in both eyes. Fundus fluorescein angiography (FFA), Indocyanine green angiography (ICGA) and Optical Coherence Tomography (OCT) favored the presence of choroidal granulomas and Positron emission Tomography (PET) scan revealed lesions in spleen as well. She was started on anti-tubercular therapy along with oral steroids. She responded very well to treatment and her choroidal granulomas resolved in follow-up.
Conclusion
Disseminated tubercular granulomas can rarely occur with the use of oral Azathioprine and poses caution for its use in cases requiring long-term immunosuppressants.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.